# SDR VNAA202310080001

- Difficulty date: August 23, 2023
- Submitted: October 8, 2023
- Operation: Air carrier
- Aircraft: N555NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15338
- Aircraft time: 20,108 hours, 18,132 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: MM69035146013MM6
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL DENTS ON FUSELAGE SKIN, SETTLEMENT AREA OF LEFT AND RIGTH VENTRAL FIN FAIRING BTW FS 1069.75 TO REAR SPAR DATUM STABILIZER 67.5%.  DENTS ON FUSELAGE SKIN, SETTLEMENT AREA OF LEFT AND RIGTH VENTRAL FIN FAIRING BTW FS 1069.75 TO REAR SPAR DATUM STABILIZER 67.5% WERE REPAIRED PER PER EA 23-C9-53-1249 REV.A AND EA 23-C9-53-1241 REV IR SECTION III- PERMANENT REPAIR
